# SDR AALA202408266933

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 30,612 hours, 12,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10C SEAT LIGHT HANGING FROM SEAT THE EMERGENCY LIGHT. SECURED EMERGENCY LIGHT AT SEAT 10C. PER AMM 33-50-00.
